# SDR VNAA0607037

- Difficulty date: July 24, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 3,862 hours, 3,795 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D308
- Condition: Faulty
- Location: Landing Gear
- Part time: 3,840 hours, 3,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING AFTER TAKEOFF.  CREW RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PSEU AND PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
